Skip to Main content Skip to Navigation
Journal articles

Heteroclinics for non autonomous third order differential equations

Abstract : We study the existence of heteroclinics connecting the two equilibria $\pm1$ of the third order differential equation $$u'''=f(u)+p(t)u'$$ where $f$ is a continuous function such that $f(u)(u^2-1)> 0$ if $u\neq\pm1$ and $p$ is a bounded non negative function. Uniqueness is also addressed.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03135614
Contributor : Julie Cagniard Connect in order to contact the contributor
Submitted on : Tuesday, February 9, 2021 - 10:21:40 AM
Last modification on : Tuesday, October 19, 2021 - 11:38:44 AM

Identifiers

  • HAL Id : hal-03135614, version 1

Collections

Citation

Denis Bonheure, José Ángel Cid, Colette de Coster, Luís Sanchez. Heteroclinics for non autonomous third order differential equations. Topological Methods in Nonlinear Analysis, Juliusz Schauder University Centre for Nonlinear Studies, 2014, 43 (1), pp.53-68. ⟨hal-03135614⟩

Share

Metrics

Record views

15